# SDR UPS00833778

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 80,955 hours, 23,947 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Cracked
- Location: Slot Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT O/B SLOT DOOR BACK-PLATE CRACKED.  FABRICATED AND INSTALLED BACK-PLATE, MAT ID -99, 7075-T6, .040, PO 31 3293 IAW DAC DWG  5769946, DC8 SRM 51-1-8 AND DC8 SRM 51-3-0.
